# SDR 2007UALA01051

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 42,681 hours, 8,032 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Broken
- Location: Seat 34c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT AT 34C BROKEN.  REPLACED EEL LIGHT AT 34C.  OP CHECKS GOOD.
